# SDR USAASB97204

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5270 · Door Warning System
- Part: Prox Sensor
- Part number: 694280980
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FL1535 - ON CLIMB-OUT FROM MCO, THE AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  CREW WAS UNCERTAIN IF THE DOOR WAS AJAR AND/OR NOT FULLY CLOSED SO THEY ELECTED TO RETURN TO FIELD AT MCO WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR PROXIMITY SENSOR.  OPERATIONAL CHECK GOOD.  (M)
